View Single Post
Old 02-11-2013, 11:28 AM   #7
himmylover himmylover is offline
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Red face Re: Lamicital and side effects that are scaring me away from it...

OMG, I have been on it for 19 days, and terribly afraid the side effects are just starting to kick in.

I am not for sure that it "IS" the Lamicital, but I am having some terrible itching, and tiny like little red pen marks in different places, face, legs, and my eyelids itch and are red and swollen.

Could it be this medication? I started on the starter pack and like I said only 19 days, and I am scared to death. These red marks just show up, some just look like they are under the skin, but bothers me, and especially my eyes, and oh yes, constantly runniing of the noise and eyes, and dry skin, but it is winter..........

Could it be this med.......? I don't go back to the pysc. til March.........please advise...........I am very worried.

God Bless.